# SDR FDEA202410041586

- Difficulty date: October 4, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE FOUND SEAT TRACK CORROSION AT FR15A 2" AND Y953 AREA REPLACED THE DAMAGE SEAT TRACK WITH NEW ONE AT MAIN DECK FLOOR STRUCTURE  FR15A   PLUS 2" AND Y953 AREA I.A.W A300-600F SRM 51-72-10-00, PAGE 2 & 51-40-21-001, PARA.6 PAGE 7B-   PAGE 23. THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
